Gynecology / Women's Health Expert Forum
Help
About This Forum:

This forum is for questions and support regarding gynecology issues such as: Cervical Disorders, Colposcopy, Cramps, Cystitis, Fallopian Tube Disorders, Menstruation, Ovarian Disorders, PAP Test, Pelvic Exam, PID, PMS, Surgery, Tests, Ultrasound, Uterine Disorders, Vaginal Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Help

Hi I am 17 and I just started having sex in may. I took a plan B pill in may and my period came the next week that I took the pill and in June i got my period as well. But all July and August I haven't all I've had was dark brown discharge for a couple of days but twice. Ive taken many pregnancy test but there all negative and I have no symptoms as well. What's wrong with me?
603463_tn?1220630455
Hi!
It isn't too uncommon for women to skip a period now and then.  It is a little less common to skip two, but it is possible that using Plan B has affected your cycles.  If you were my patient, I would recommend that you come in and that we start some form of birth control for you--it can regulate your cycles and (obviously) prevent unwanted pregnancy as well.
By the way, I hope you are using condoms and have had your Gardasil series!  Sorry for the nagging!
Good luck!
Dr B
3 Comments
Blank
Avatar_f_tn
Oh and I also get a lot of cramps but no period
Blank
Avatar_f_tn
Should there be a certain reason for the cramps?
Blank
Continue discussion Blank
This Forum's Experts
603463_tn?1220630455
Elaine Brown, MDBlank
Elaine Brown, MD - BLOG
Billings, MT
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank